# SDR SWAA2025111221467

- Difficulty date: October 4, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STIFFENER BS 540 AND LBL 24.97 BULKHEAD AREA FWD CARGO COMPARTMENT.  REPLACED VERTICAL STIFFENER BS 540 AND LBL 24.97 BULKHEAD AREA FWD CARGO COMPARTMENT IAW SRM 51-10-02,  SRM 51-40-02, AND DRAWING 111A2001, SHEET 76, 77, 78 REV- AND DRAWING 111A2000, SHEET 37, REV -.
